# SDR AALA20110129TUL04

- Difficulty date: January 29, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 65,262 hours, 32,626 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B, A

## Discrepancy

DTW - CREW REPORTED BOTH PACKS FAILED ON DESCENT AND CABIN PRESSURE STARTED TO CLIMB.  CAPTAIN INITIATED EMERGENCY DESCENT TO 8000 FEET.  NO MASKS DEPLOYED.  EMERGENCY DECLARED FLIGHT LANDED DTW WITHOUT INCIDENT.  CLEANED FLIGHT DECK AND CABIN TEMP SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
